# SDR UALA2011092305144

- Difficulty date: September 23, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 75,549 hours, 21,879 cycles
- Engine: Pwa PW2037
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Seat 34c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 34C 'LIFE VEST UNDER SEAT' PLACARD MISSING.  INSTALLED ON TRAY TABLE.  INSTALLED CORRECT PLACARD.
